MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1479-828x.1996.tb03291.x

Медицинская библиотека · The Australian & New Zealand journal of obstetrics & gynaecology · 1996

Multiple polypoid endometriosis--a rare complication following withdrawal of gonadotrophin releasing hormone (GnRH) agonist for severe endometriosis: a case report.

Othman N H, Othman M S, Ismail A N, Mohammad N Z, Ismail Z

Клинический случайСтатьяПеревод в очереди

Аннотация

A 30-year old female who initially had typical endometriosis treated according to a standard regimen later developed numerous highly vascular endometrial polyps on the vagina, cervix, ureter, serosal surfaces of the uterus, pouch of Douglas (POD) and other areas of pelvic peritoneum as well as the endometrium 8 months after withdrawal of treatment with Zoladex gonadotrophin releasing hormone (GnRH) agonist used for treatment of this disease. We postulate that these polyps developed as a rebound phenomenon upon withdrawal of Zoladex. We believe this is the first report of this complication following use of GnRH analogue.

Для цитирования: Othman N H, Othman M S, Ismail A N, Mohammad N Z, Ismail Z. Multiple polypoid endometriosis--a rare complication following withdrawal of gonadotrophin releasing hormone (GnRH) agonist for severe endometriosis: a case report.. The Australian & New Zealand journal of obstetrics & gynaecology. 1996. DOI: 10.1111/j.1479-828x.1996.tb03291.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.